# SDR AU960497

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Nut
- Part number: EB126
- Condition: Cracked
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING ATTACHMENT BOLT NUT CRACKED - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/BEECH33/41 - AIRCRAFT IS FOREIGN REGISTERED N93RS
